MAUDE Adverse Event Report: ANGIODYNAMICS, INC. SMARTPORT CT/TI/POLY 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

ANGIODYNAMICS, INC. SMARTPORT CT/TI/POLY 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number CT80STPA
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023 1:10 pm by risk, rde - this patient entered the or (operating room) for port removal and insertion of a new port-a-cath.Upon removal of the existing port, port was intact and catheter tip was torn upon examination.Port and catheter saved.Patient was transferred to amarillo for removal of broken piece.

Brand Name
SMARTPORT CT/TI/POLY 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
ANGIODYNAMICS, INC.
MDR Report Key16364341
Report NumberMW5114884
Device Sequence Number18103780
Product Code LLD
UDI-Device IdentifierH787CT80STPA0
UDI-PublicH787CT80STPA0
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCT80STPA
Device Lot Number5658362
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age52 YR
Patient SexFemale
Patient Weight141 KG